Curriculum vitae

Gassiat Paul

Associate Professor
CEREMADE

gassiatping@ceremade.dauphinepong.fr
Phone : +33 (0) 1 44 05 46 71
Office : C608

Biography

Paul Gassiat is maître de conférences in Dauphine since 2015. His research is focused on stochastic analysis and its applications, in particular in mathematical finance.

Latest publications

Articles

Gassiat P. (2023), Weak Error Rates of Numerical Schemes for Rough Volatility, SIAM Journal on Financial Mathematics, vol. 14, n°2, p. 475-496

Gassiat P., Mądry ?. (2023), Perturbations of singular fractional SDEs, Stochastic Processes and their Applications, vol. 161, p. 137-172

Friz P., Gassiat P., Pigato P. (2021), Precise asymptotics: robust stochastic volatility models, Annals of Applied Probability, vol. 31, n°2, p. 896 - 940

Gassiat P. (2021), Non-uniqueness for reflected rough differential equations, Annales de l'Institut Henri Poincaré, Probabilités et statistiques, vol. 57, n°3, p. 1369-1387

Gassiat P., Oberhauser H., Zou C. (2021), A free boundary characterisation of the Root barrier for Markov processes, Probability Theory and Related Fields, vol. 180, p. 33-69

Friz P., Gassiat P., Pigato P. (2021), Short dated smile under Rough Volatility: asymptotics and numerics, Quantitative Finance

Gassiat P., Labbé C. (2020), Existence of densities for the dynamic Φ43 model, Annales de l'Institut Henri Poincaré, Probabilités et statistiques, vol. 56, n°1, p. 326-373

Bayer C., Friz P., Gassiat P., Martin J., Stemper B. (2020), A regularity structure for rough volatility, Mathematical Finance, vol. 30, n°3, p. 782-832

Gassiat P., Gess B., Lions P-L., Souganidis P. (2020), Speed of propagation for Hamilton-Jacobi equations with multiplicative rough time dependence and convex Hamiltonians, Probability Theory and Related Fields, vol. 176, p. 421–448

Gassiat P., Gess B. (2019), Regularization by noise for stochastic Hamilton–Jacobi equations, Probability Theory and Related Fields, vol. 173, n°3-4, p. 1063-1098

Gassiat P. (2019), On the martingale property in the rough Bergomi model, Electronic Communications in Probability, vol. 24, p. 9

Gassiat P. (2017), A stochastic Hamilton–Jacobi equation with infinite speed of propagation, Comptes rendus. Mathématique, vol. 355, n°3, p. 296-298

Friz P., Gassiat P., Lions P-L., Souganidis P. (2017), Eikonal equations and pathwise solutions to fully non-linear SPDEs, Stochastics and Partial Differential Equations: Analysis and Computations, vol. 5, n°2, p. 256-277

Cannizzaro G., Friz P., Gassiat P. (2017), Malliavin calculus for regularity structures: The case of gPAM, Journal of Functional Analysis, vol. 272, n°1, p. 363-419

Diehl J., Friz P., Gassiat P. (2017), Stochastic control with rough paths, Applied Mathematics and Optimization, vol. 75, n°2, p. 285-315

Pham H., Kharroubi I., Gassiat P. (2012), Time discretization and quantization methods for optimal multiple switching problem, Stochastic Processes and their Applications, vol. 122, n°5, p. 2019–2052

Prépublications / Cahiers de recherche

Gassiat P., Klose T. (2023), Gaussian Rough Paths Lifts via Complementary Young Regularity, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 17 p.

Gassiat P., Madry L. (2022), Perturbations of singular fractional SDEs, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 28 p.

Gassiat P. (2022), Weak error rates of numerical schemes for rough volatility, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 19 p.

Gassiat P., Gess B., Lions P-L., Souganidis P. (2022), Long-time behaviour of stochastic Hamilton-Jacobi equations, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 37 p.

Gassiat P., Seeger B. (2021), The Neumann problem for fully nonlinear SPDE, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 43 p.

Back to the list